# SDR USAA2012011700033

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 32,707 hours, 19,136 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000006
- Part serial: W13058
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 32,707 hours, 19,136 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

ON APPROACH AT 4000 FEET, UNABLE TO GET FLAPS IN PROPER LANDING CONFIGURATION, FLIGHT CONTROL FLAP FAULT - NO TRAILING EDGE FLAPS.  DECLARED EMERGENCY.  FOUND TRIPPED TORQUE LIMITER ON LEFT FLAP TRACK 1 ACTUATOR 6205CM.  REMOVED AND REPLACED ACTUATOR ASSEMBLY IAW AMM 27-54-49-400-001.  OPS CHECKED GOOD.
